# SDR SWIA202265112

- Difficulty date: February 8, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.00 RH FWD RADIUS OF VERTICAL POST DEFECT NOTED.     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED NEW L/H AND R/H STIFFENERS COMMON TO FS 409+128, BL-0 VERTICAL CENTER POST PER REO # 601R-53-41-889 REV: -C DATED: 2018/01/03, AND CRJ-200 SRM 51-42-22.  PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801.  SKYWEST TASKCARD 51-900-1003-SKY COMPLETED.  SEE CONTINUE CARD FOR DETAILS.
